Jump to content
CrazyBoards.org

Wellbutrin XL increase


Recommended Posts

8 days ago I started taking Wellbutrin XL 300mg (brand). I was taking WB XL 150 mg before that for 1 month and Budeprion SR 150 mg for 1 month before that. The 150 helped a little, but the increase to 300 is bringing back some of the original issues. I am getting all weepy again, and I am TIRED. I am sleeping like 13 hours per day and I have a full-time job. WTF?!

What is going on? Anyone experience anything like this from a dose increase? Are these just side effects that will eventually go away? Should I give it 2 more weeks (that is when I see my pdoc again)? Or should I call and get my 150mg back?

Link to comment
Share on other sites

8 days ago I started taking Wellbutrin XL 300mg (brand). I was taking WB XL 150 mg before that for 1 month and Budeprion SR 150 mg for 1 month before that. The 150 helped a little, but the increase to 300 is bringing back some of the original issues. I am getting all weepy again, and I am TIRED. I am sleeping like 13 hours per day and I have a full-time job. WTF?!

What is going on? Anyone experience anything like this from a dose increase? Are these just side effects that will eventually go away? Should I give it 2 more weeks (that is when I see my pdoc again)? Or should I call and get my 150mg back?

Do you have any ADD/ADHD symptoms? What difference did you notice between the XL and SR?

Link to comment
Share on other sites

yes, and the doctor thought WB would help with that.

I was a lot more stable on XL. And part of this could be the side effects of a new med, but with SR I had a lot of anxiety and my mood was constantly up and down. (But drastically less down than before I started taking it.)

Link to comment
Share on other sites

8 days ago I started taking Wellbutrin XL 300mg (brand). I was taking WB XL 150 mg before that for 1 month and Budeprion SR 150 mg for 1 month before that. The 150 helped a little, but the increase to 300 is bringing back some of the original issues. I am getting all weepy again, and I am TIRED. I am sleeping like 13 hours per day and I have a full-time job. WTF?!

What is going on? Anyone experience anything like this from a dose increase? Are these just side effects that will eventually go away? Should I give it 2 more weeks (that is when I see my pdoc again)? Or should I call and get my 150mg back?

I think that for some people it goes away, but for others it doesn't. In 7 months or so, I never got to the point that Wellbutrin 300XL alone couldn't knock me out. Split-dose with 150mg XL 2/day worked fairly well, but it couldn't be done on my insurance. Adding Adderall to the mix pretty much made the problem go away even if I didn't like the idea at first (It helped with other issues, so that's more or less stayed while other AD meds have been used)

Link to comment
Share on other sites

  • 4 weeks later...

Well, I got my 150mg back and have been on that for about 2 weeks now. The mood's better, it seems and during the day I am passing out less (lol) but I still feel more tired than I should be. I have tons of great plans and ideas but no motivation to start anything.

I exercise. I've made my eating more regular. Pdoc's advice is to exercise 2x a day. Hah, like that'll happen. Could it be possible that WB is not the right med? It works amazing at first and then weird stuff happens. I've been on in since mid-March now -- 4 months. From what I remember SSRI's didn't work. Paxil may have for a while, I don't know.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...